# SDR YENA201910280631

- Difficulty date: October 28, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N942JB
- Make and model: Airbus A321-231
- Aircraft serial: 6279
- Aircraft time: 22,583 hours, 4,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 795235
- Condition: Failed
- Location: Cabin
- Part time: 12,757 hours, 2,461 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU'S 12WL/14WL FAILED OPS CHECK; REF LHT NR 5200000680-005000929843. REPLACED EPSU BATTERIES 12WL/14WL IAW A321 AMM 33-51-38-400-002-A. OPS CHECK GOOD.
